EXACTECH, INC. 145-DEG PE 40MM CONST HUM LINER +2.5; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Back to Search Results |
| Catalog Number |
320-40-13 |
| Medical Device Problem Code |
Unstable (1667)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
10/09/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Pending investigation.D10: (b)(6) 300-01-11 - equinoxe, humeral stem primary, press fit 11mm (b)(6) 320-35-08 - small superior/posterior augglenoid plate,right (b)(6) 320-20-00 - eq reverse torque defining screw kit (b)(6) 320-20-18 - eq rev compress screw lck cap kit, 4.5 x 18mm (b)(6) 320-20-18 - eq rev compress screw lck cap kit, 4.5 x 18mm (b)(6) 320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm (b)(6) 320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm (b)(6) 320-32-40 - expanded glenosphere, 40mm, for small reverse (b)(6) 320-15-05 - eq rev locking screw (b)(6) 320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm (b)(6) 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm.
Event or Problem Description
As reported, the patient underwent a third right side shoulder revision surgery due to instability after her reverse replacement.The humeral tray was revised from a 0 to a +10.The poly was also revised to a constrained liner.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.
Additional Manufacturer Narrative
Report number: 1038671-2024-04401 this follow-up report is being submitted to relay additional and/or corrected information.The product associated with the reported event is within the scope of recall z-1421-2024; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The cause of the patient¿s shoulder dislocation and instability reported cannot be conclusively determined; however, it may be due to soft tissue imbalance, patient anatomy, implant positioning, and/or implant selection.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.